# SDR SWAA2014101733130

- Difficulty date: October 9, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 50,114 hours, 29,159 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663 LBL 27.  REPAIRED WEB IAW EA.
